# SDR USAA050328

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO FLOOR CHANNEL AND SUPPORT ANGLE WITH CRACKS, APPROX .5 INCH CRACKS, FS 500G, RBBL 6.  MANUFACTURED AND INSTALLED CARGO FLOOR CHANNEL AND SUPPORT ATTACH ANGLE PER SRM 53-00-53.  (M)
